# SDR AALA20140706001

- Difficulty date: July 5, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N693AA
- Make and model: Boeing 757223
- Aircraft serial: 26973
- Aircraft time: 62,657 hours, 21,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 2 EXTERIOR EMER EVACUATION LIGHT INOPERATIVE.  REPLACED LAMP FOR LT NR 2 EXTERIOR EMER EVACUATION LIGHT.  OPERATIONS CHECKED NORMAL.
